MAUDE Adverse Event Report: ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Fever (1858)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service provider provided the investigation report on 02/03/2021.The affected device was returned from the customer.Visual inspection confirmed that there is unknown substance in the drip chamber.The device has no physical damage.An infusion test was performed using the device and no other issue was observed.The device will be returned to the contract manufacturer for further evaluation.
 
Event or Problem Description
On (b)(6) 2021, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 01/27/2021 and stated that "an administration set model b2-70072 lot 20066195 set was dirty on the inside of the drip chamber".The medication being infused was vidaza.The device operator was a registered nurse.A patient was involved.The patient was not harmed.The user facility representative reported "it was the only set that we know of; when notified of it, all tubing on shelf was inspected, and all was good." "pt had fever yesterday and today.Was tested for covid (to rule that out- was negative).Vidaza day 3 & 4 held.Pt started on augmentin." the user facility representative also stated that "mixer and rn did not notice before (the infusion), only when disposed of, but they can't say with 100% accuracy." on 02/02/2021, the distributor provided additional information.The set did not have any other infusion done with another medication before this infusion.The rn did not see the particles in the drip chamber at the start of the infusion.It was only noticed after the infusion completed.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
The service provider provided the investigation report on 06/23/2021.The actual device was examined.The foreign particles are embedded degraded plastic material, which is soft pvc from the injection molding process.A batch review was performed on the affected lot.All the planned cleaning's of the plasticization group were done according to the scheduling.No anomalies were recorded.Complaint data was reviewed for one year period for model b2 70072.No additional complaints were found for the same failure mode.Based on the investigation results, no systemic cause was identified for this defect.Corrective actions were implemented to avoid similar cosmetic defects.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00003).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
MDR Report Key11307455
Report Number3006575795-2021-00003
Device Sequence Number19740590
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2023
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number20066195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date08/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIDAZA (AZACITIDINE).